Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Open and solved problems concerning polarized partition relations

Tom 234 / 2016

Shimon Garti, Saharon Shelah Fundamenta Mathematicae 234 (2016), 1-14 MSC: Primary 03E05; Secondary 03E35. DOI: 10.4064/fm763-10-2015 Opublikowany online: 11 February 2016

Streszczenie

We list some open problems concerning the polarized partition relation. We solve a couple of them, by showing that for every limit non-inaccessible ordinal $\alpha $ there exists a forcing notion $\mathbb {P}$ such that the strong polarized relation $\binom {\aleph _{\alpha +1}}{\aleph _\alpha } \rightarrow \binom {\aleph _{\alpha +1}}{\aleph _\alpha }^{1,1}_2$ holds in ${\rm \bf V}^{\mathbb {P}}$.

Autorzy

  • Shimon GartiInstitute of Mathematics
    The Hebrew University of Jerusalem
    Jerusalem 91904, Israel
    e-mail
  • Saharon ShelahInstitute of Mathematics
    The Hebrew University of Jerusalem
    Jerusalem 91904, Israel
    and
    Department of Mathematics
    Rutgers University
    New Brunswick, NJ 08854, U.S.A.
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek